That seems to have resolved itself but now I have unpleasant physical side effects. My acne is worse than it has ever been and my hair is falling out in handfuls (literally).
I am still going back and forth between excitement and stress. My support group met this week and while we are supposed to be supporting each other, they kind of made me want to turn and run the other direction.
I have worked my butt off to lose 10 pounds in three months and my pants have been delightfully baggy, but I know that by the end of the IVF cycle I’ll be giant again. I know it’s shallow but I’m not looking forward to the bloating. It is really going to throw a wrench in my self-esteem, which is already suffering because of the acne.
I haven’t said much here about antidepressants. Now that I have been on 150mg of Welbutrin for two months I can say that they have helped. I still have conflicting feelings on the medicine and I haven’t told anyone that I’m taking them besides A.
My depression isn’t the kind where I can’t get out of bed in the morning or I weep every day. The main reason I knew I needed help was actually work. My work performance started really suffering. I didn’t have the energy to do my tasks as well as I used to, or even at all.
That changed almost immediately after going on Welbutrin. Obviously, I’m not happy all the time. And it’s not a miracle drug. And I have to stop it once I get pregnant. But I think I made the right choice.
I start Lupron on 6/28 and take my last BCP on 7/5. I’m trying to decide when to stop drinking. Obviously after the transfer. But should I stop when I start stims? Or when I start Lupron? Or now? I only have one drink every now and then but I don’t want to give it up before I have to. I also need to ask the nurses when to stop going to the gym.
Hope everyone is doing well!